HI there. I never took drugs before. I have chronic pain. My rhuematologist prescribed me Neurontin 100mg, Vitamin D 5000 units and Tremedol Hcl 37.5 mg-325 acetinophen. I took neurontin on thursday. Friday i took Tremedol. Six hours later I took my vitamin D. The next day I took 2 tremedol pills. ON sunday I took one. I stopped on MOnday because i wasn't feel right. I had three panic attacks this week. I went to the ER and was given Xanax. it helped with my anxiety but not my heart.
I'm 19 years old-no drug history. Now i have heart palpitations, nausea, loss of apetite , anxiety the past four days!
Am i withdrawing? DO i have serotonin syndrome? I went to the Er they told me I don't have serotonin syndrome but they didn't do any blood tests or heart tests.
I have never experienced this in my life. I"m so angry my doctor prescribed my tramadol. She told me to take it 3-4 times a day!!! THANK GOD I DIDN'T DO THAT MUCH.
I don't know what to do. I never had insomnia. Now I do. I never had breathing problems. I'm so scared and feel like i'm going to die if i try to sleep because of my heart palpitations. I went to the Er yesterday and they attributed my heart to anxiety which is not the case completely. Should i go to the Er again and ask for blood tests and an ECG?
PLEASE HELP. i am only 19 never took drugs till now. NOw that i've stopped I feel so off and it's terrifying!!!!! I hate my doctor for prescribing me TRAMADOL!!! I HATE HER SO MUCH. I CALLED HER AND SHE TOLD ME TO SEE A PSYCHIATRIST.
i am seeing one but this reaction to the drug is not in my head. I have chronic pain but this drug ****** me up. Will i ever go back to normal? How long?
i'm a female. 105 pounds.
Is my brain permanently damaged?
You didn't use the medications long enough to have withdrawals however it sounds like you may have had an adverse reaction to one of them.
Cardiovascular side effects including hypertension have been reported to occur in more than one percent of patients taking gabapentin (the active ingredient contained in Neurontin) Hypotension, angina pectoris, peripheral vascular disorder, palpitation, tachycardia, and murmur have been reported infrequently. Atrial fibrillation, heart failure, thrombophlebitis, deep thrombophlebitis, myocardial infarction, cerebrovascular accident, pulmonary thrombosis, ventricular extrasystoles, bradycardia, premature atrial contraction, pericardial rub, heart block, pulmonary embolus, hyperlipidemia, hypercholesterolemia, pericardial effusion, and pericarditis have been reported rarely. A case of gabapentin induced edema has also been reported."
Neurontin can cause many adverse reactions. The medication isn't for everyone. I would recommend going to your prescribing doctor and reporting these adverse affects.
"Side effects of gabapentin can be short- or long-term, lasting for hours or for several weeks or longer. Some side effects of gabapentin can be fatal. Discuss with your doctor any and all side effects you experience after taking gabapentin."
Vitamin D at that dose can also cause anxiety problems. I have a genetic anxiety disorder and was prescribed the same exact dose of Vit D as you...prescription dose. Everytime I took them (3 times) it was an automatic anxiety/panic attack. Definitely take some deep breaths, lay down and think calm and loving thoughts. Turn on the tv to some mind numbing show....if you can stand any kind of sound (sometimes I can't)...or just turn off the lights and do some relaxation techniques...deep breaths, localized muscle relaxation run-down (where you focus on one part of the body at a time and just relax it...envision white light and all that). It really does help!
I haven't slept in almost 4 days. I think I want to go the ER again because i can't deal with this. I didn't even overdose or take this for a long time. I think my body just couldn't handle it. I barely ate much this week because i have no apetite.
thanks everyone. it's really hard because i took these drugs because i was desperate for pain relief and it made me worse. I'm calm now but my heart is still beating and my head hurts now. I'm sooooooo tired but cannot sleep.
yeah , i'm probably going to take less vitamin D from now on. Hate my rheumatologist.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.